Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/44305
標題: (Computer Standards & Interfaces, 24(2):073-084)Generalization of Proxy Signature Based on Elliptic Curves
作者: M. S. Hwang
S. F. Tzeng
C. S. Tsai
關鍵字: Cryptography
Digital signature
Elliptic curves
Proxy signature
Threshold proxy signature
Proxy multi-signature scheme
出版社: Amsterdam,The Netherlands:North-Holland
URI: http://hdl.handle.net/11455/44305
ISSN: 0920-5489
Appears in Collections:資訊管理學系

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.